IDEAS home Printed from https://ideas.repec.org/a/eee/jetheo/v12y1976i1p71-113.html
   My bibliography  Save this article

Saddle points of Hamiltonian systems in convex Lagrange problems having a nonzero discount rate

Author

Listed:
  • Tyrrell Rockafellar, R.

Abstract

No abstract is available for this item.

Suggested Citation

  • Tyrrell Rockafellar, R., 1976. "Saddle points of Hamiltonian systems in convex Lagrange problems having a nonzero discount rate," Journal of Economic Theory, Elsevier, vol. 12(1), pages 71-113, February.
  • Handle: RePEc:eee:jetheo:v:12:y:1976:i:1:p:71-113
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0022-0531(76)90028-4
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Venditti, Alain, 1997. "Strong Concavity Properties of Indirect Utility Functions in Multisector Optimal Growth Models," Journal of Economic Theory, Elsevier, vol. 74(2), pages 349-367, June.
    2. Bosi, Stefano & Magris, Francesco & Venditti, Alain, 2005. "Competitive equilibrium cycles with endogenous labor," Journal of Mathematical Economics, Elsevier, vol. 41(3), pages 325-349, April.
    3. Freni, Giuseppe & Gozzi, Fausto & Pignotti, Cristina, 2008. "Optimal strategies in linear multisector models: Value function and optimality conditions," Journal of Mathematical Economics, Elsevier, vol. 44(1), pages 55-86, January.
    4. Venditti Alain, 2019. "Competitive equilibrium cycles for small discounting in discrete-time two-sector optimal growth models," Studies in Nonlinear Dynamics & Econometrics, De Gruyter, vol. 23(4), pages 1-14, September.
    5. Yacov Tsur & Amos Zemel, 2017. "Steady state properties of multi‐state economic models," Canadian Journal of Economics/Revue canadienne d'économique, John Wiley & Sons, vol. 50(2), pages 506-521, May.
    6. Alain Venditti, 2012. "Weak concavity properties of indirect utility functions in multisector optimal growth models," International Journal of Economic Theory, The International Society for Economic Theory, vol. 8(1), pages 13-26, March.
    7. Willi Semmler & Malte Sieveking, 1994. "On the optimal exploitation of interacting resources," Journal of Economics, Springer, vol. 59(1), pages 23-49, February.
    8. Bisin, Alberto & Horst, Ulrich & Ozgur, Onur, 2006. "Rational expectations equilibria of economies with local interactions," Journal of Economic Theory, Elsevier, vol. 127(1), pages 74-116, March.
    9. David Lagziel & Ehud Lehrer, 2018. "Performance Cycles," Working Papers 1809, Ben-Gurion University of the Negev, Department of Economics.
    10. M. Marena & L. Montrucchio, 1999. "Neighborhood Turnpike Theorem for Continuous-Time Optimization Models," Journal of Optimization Theory and Applications, Springer, vol. 101(3), pages 651-676, June.
    11. Haurie, A., 1995. "Time scale decomposition in production planning for unreliable flexible manufacturing systems," European Journal of Operational Research, Elsevier, vol. 82(2), pages 339-358, April.
    12. Olson, Lars J. & Roy, Santanu, 2005. "Theory of Stochastic Optimal Economic Growth," Working Papers 28601, University of Maryland, Department of Agricultural and Resource Economics.
    13. Tapan Mitra, 2005. "Characterization of the turnpike property of optimal paths in the aggregative model of intertemporal allocation," International Journal of Economic Theory, The International Society for Economic Theory, vol. 1(4), pages 247-275, December.
    14. Guerrero-Luchtenberg, C.L., 2000. "A uniform neighborhood turnpike theorem and applications," Journal of Mathematical Economics, Elsevier, vol. 34(3), pages 329-357, November.
    15. Martinez-Garcia, Maria Pilar, 2003. "The general instability of balanced paths in endogenous growth models: the role of transversality conditions," Journal of Economic Dynamics and Control, Elsevier, vol. 27(4), pages 599-618, February.
    16. Montrucchio, Luigi, 1995. "A turnpike theorem for continuous-time optimal-control models," Journal of Economic Dynamics and Control, Elsevier, vol. 19(3), pages 599-619, April.
    17. Pedro de Mendonça, 2013. "Nonlinear Phenomena in a Growing Economy with Convex Adjustment Costs," EERI Research Paper Series EERI RP 2013/05, Economics and Econometrics Research Institute (EERI), Brussels.
    18. Engelbert Dockner & Gustav Feichtinger, 1991. "On the optimality of limit cycles in dynamic economic systems," Journal of Economics, Springer, vol. 53(1), pages 31-50, February.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:12:y:1976:i:1:p:71-113. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Haili He). General contact details of provider: http://www.elsevier.com/locate/inca/622869 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.